MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® LOW PROFILE ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN® LOW PROFILE ABUTMENT 4.1MM(D) X 4MM(H); DENTAL ABUTMENT
Catalog Number ILPC444
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the low profile abutment screw fractured when placing it.Procedure not completed.Tooth location 26.

Brand Name
CERTAIN® LOW PROFILE ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25169047
Report Number0001038806-2026-02647
Device Sequence Number10632303
Product Code NHA
UDI-Device Identifier00844868021230
UDI-Public(01)00844868021230(17)300325(10)2120026969
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberILPC444
Device Lot Number2120026969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown